# SDR SWAA2014100132503

- Difficulty date: September 21, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 35,953 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VAPOR BARRIER CRACKED AT BS 663 LBL 36.  REPAIRED BARRIER IAW EA.
